# SDR AALA20021348

- Difficulty date: September 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN CEILING AT ROWS 3-7 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IN CEILING AT ROWS 3-7.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
